Structural breaks with deterministic and stochastic trends
Pierre Perron () and
Journal of Econometrics, 2005, vol. 129, issue 1-2, 65-119
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (105) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:129:y:2005:i:1-2:p:65-119
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().